# SDR HNAA0700250

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 47,297 hours, 52,666 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Misrigged
- Location: Nr 1 Nacelle
- Part time: 47,297 hours, 52,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR AMBER LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION, CYCLED GEAR AND LIGHT ILLUMINATED AGAIN.  RETURNED TO FIELD.  FOUND LEFT MAIN GEAR FORWARD DOOR (CODE 07) FAULTED.  CLEANED AND ADJUSTED SENSOR PER DASH 8 MAINTENANCE MANUAL.  CYCLED GEAR 10 TIMES, OPS CHECK GOOD.
